The Phragmen–Lindelöf principle for quasiregular mappings of manifolds and the isoperimetry
Doklady Akademii Nauk, Tome 347 (1996) no. 3, pp. 303-305
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_347_3_a3,
author = {M. Vuorinen and O. Martio and V. Miklyukov},
title = {The {Phragmen{\textendash}Lindel\"of} principle for quasiregular mappings of manifolds and the isoperimetry},
journal = {Doklady Akademii Nauk},
pages = {303--305},
year = {1996},
volume = {347},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_347_3_a3/}
}
TY - JOUR AU - M. Vuorinen AU - O. Martio AU - V. Miklyukov TI - The Phragmen–Lindelöf principle for quasiregular mappings of manifolds and the isoperimetry JO - Doklady Akademii Nauk PY - 1996 SP - 303 EP - 305 VL - 347 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1996_347_3_a3/ LA - ru ID - DAN_1996_347_3_a3 ER -
M. Vuorinen; O. Martio; V. Miklyukov. The Phragmen–Lindelöf principle for quasiregular mappings of manifolds and the isoperimetry. Doklady Akademii Nauk, Tome 347 (1996) no. 3, pp. 303-305. http://geodesic.mathdoc.fr/item/DAN_1996_347_3_a3/